# SDR FDEA2019080971826

- Difficulty date: August 7, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N308FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48297
- Aircraft time: 73,774 hours, 24,931 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA75595
- Condition: Corroded
- Location: Bs 1885
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE MAIN CABIN, AT STA 1885 LBL 44, UNDER FOOL SUPPORT HAT SECTION, IS CORRODED   AT NUT PLATE HOLES. (MKD) AT STA. 1885, LBL 44, REMOVED AND REPLACED WITH NEW FLOOR SUPPORT AGA 7559-5 PER   DAC. DWG. AGA 7559. INSTALLED FASTENERS PER SRM 51-31-01 VOL 2.
